
BAREKENG : Journal of Mathematics and Its Applications, Volume 17 Issue 4 (December 2023) has been available online since December 20th, 2023. All the articles has officialy publish in English. This volume publish four times a year in March, June, September, and December. All articles in this issue (60 research articles) covers 190 authors from Indonesia and Saudi Arabia.
Full Issue
Articles
-
ZERO-INFLATED NEGATIVE BINOMIAL MODELING IN INFANT DEATH CASE DUE TO PNEUMONIA IN EAST JAVA PROVINCE
Abstract views 620 |
Pdf downloads 527 | DOI https://doi.org/10.30598/barekengvol17iss4pp1835-1844
-
A FRACTIONAL DIFFERENTIAL EQUATION MODEL FOR THE SPREAD OF POTATO LEAF ROLL VIRUS (PLRV) ON POTATOES
Abstract views 439 |
Pdf downloads 371 | DOI https://doi.org/10.30598/barekengvol17iss4pp2213-2224